# SDR DLM88950430

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 03980
- Condition: Burned
- Location: Cabin Ligts
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, HAD ELECTRICAL BURNING ODOR IN CABIN OVERHEAD LIGHT AREA AT SEAT ROWS 28 TO 29AB.  SHUT-OFF LIGHTS AND ODOR WAS LESS PRONOUNCED.  REPLACED BALLAST B6-50 AT SEAT ROW 31AB.  OPERATION NORMAL.
